# SDR SWI2025F01844

- Difficulty date: September 8, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 41,507 hours, 38,215 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 319 FRAME IS CORRODED BETWEEN S18L AND 20L. REMOVED AND REPLACED THE STUB FRAME AT IAW SRM 51-42-06.   COMPLETED TASK CARD 51-900-1003-SKY. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
